English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  On Delay-Independent Stability of a Class of Nonlinear Positive Time-Delay Systems

Bokharaie, V., & Mason, O. (2014). On Delay-Independent Stability of a Class of Nonlinear Positive Time-Delay Systems. IEEE Transactions on Automatic Control, 59(7), 1974-1977. doi:10.1109/TAC.2014.2301574.

Item is

Basic

show hide
Genre: Journal Article

Files

show Files

Locators

show
hide
Description:
-

Creators

show
hide
 Creators:
Bokharaie, VS1, Author              
Mason, O, Author
Affiliations:
1External Organizations, ou_persistent22              

Content

show

Details

show
hide
Language(s):
 Dates: 2014-07
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: -
 Identifiers: DOI: 10.1109/TAC.2014.2301574
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: IEEE Transactions on Automatic Control
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: New York, NY : Institute of Electrical and Electronics Engineers
Pages: - Volume / Issue: 59 (7) Sequence Number: - Start / End Page: 1974 - 1977 Identifier: ISSN: 0018-9286
CoNE: https://pure.mpg.de/cone/journals/resource/991042742946062